Ramification of a finite flat group scheme over a local field

Shin Hattori

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

In this paper, we analyze ramification in the sense of Abbes-Saito of a finite flat group scheme over the ring of integers of a complete discrete valuation field of mixed characteristic ( 0, p ). We deduce that its Galois representation depends only on its reduction modulo explicitly computed p-power. We also give a new proof of a theorem of Fontaine on ramification of a finite flat Galois representation, and extend it to the case where the residue field may be imperfect.

Original languageEnglish
Pages (from-to)145-154
Number of pages10
JournalJournal of Number Theory
Volume118
Issue number2
DOIs
Publication statusPublished - Jun 1 2006

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Ramification of a finite flat group scheme over a local field'. Together they form a unique fingerprint.

  • Cite this